# SDR 2001UALA02148

- Difficulty date: October 18, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 17,870 hours, 6,535 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN AT STATION 555 RBL 10 PITTED.  ALSO TEAR STRAP DOES NOT HAVE ENOUGH EDGE DISTANCE FOR FASTENER INSTALLATION. MAJOR REPAIR ACCOMPLISHED.  REPAIRED STRINGER AND ACCOMPLISHED DOUBLER REPAIR.  TEAR STRAP ALSO REPAIRED AND VERIFIED DAMAGE REMOVAL.
